# SDR 97UAL900015

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A VERTICAL HAIRLINE CRACK 14 INCHES LONG AT REAR OF REAR CONTAINER DOOR.  DAMAGED FAIRING REPAIRED AT ORD ON 1/15/97.  THE REPAIR WAS ACCOMPLISHED PER GN/MM-1-0-1-24.
